# SDR AALA202311133071

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2093
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 66,867 hours, 33,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSEMGER / CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED THE DAMPING FUNCTIONAL CHECK. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
